Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Iam a 20yrs female. Before one mnth I had an accident. And having some problem in pelvic bone. Aftr the accident I am please having constipation problem. I took bisacodyl tablets and cremaffine syrup. But please while. Stoping the medication the cinstipation starts again. And having pain while stools passing. But am not having any stomach pain or irritation. What should I do sir ?

2 Doctors Answered
Limit the amount of white bread, sugar, meat, junk food and milk products (cheese, milk, butter, cream.) and increasing fresh fruits, veggies, water and fiber (beans, oats,) also yogurt really helps due to the probiotics. Maybe you could do a food diary for a period, eliminate a couple of items at a time and build up until you have added enough other of good items to make the stools loose. Oatmeal helps out tremendously. Figure out the diet and once you' ve added enough good things, slowly pull back on the laxatives and pay attention as you go. This could be a food allergy, do some research, usually its lactose (dairy), nuts, sugar, food coloring, preservatives. Try to avoid boxed and processed foods which have more preservatives, calories, fat, high carb. I hope some of this helps. In the mean time try (biochemic) biocombination numb 4 and (homeo) dr reckewege r 37. Requires detailed questioning.
2 people found this helpful
Don't take medicine inspite take triphala tablet or take one glass warm water 1tsp isabgol husk at bedtime acupressure will give permanent relief.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.